logo

SCIENCE CHINA Information Sciences, Volume 61, Issue 9: 099104(2018) https://doi.org/10.1007/s11432-017-9258-5

Smooth fractal surfaces derived from bicubic rational fractal interpolation functions

More info
  • ReceivedApr 21, 2017
  • AcceptedSep 20, 2017
  • PublishedApr 19, 2018

Abstract

There is no abstract available for this article.


Acknowledgment

This work was supported by National Nature Science Foundation of China (Grant Nos. 61672018, 61373080, U1609218, U1430101), Nature Science Foundation of the Shandong Province of China (Grant No. ZR2015AM007), and Fostering Project of Dominant Discipline and Talent Team of Shandong Province Higher Education Institutions.


Supplement

Appendixes A–E.


References

[1] Pan F, Chen J B, Huang J W. Discriminating between photorealistic computer graphics and natural images using fractal geometry. Sci China Ser F-Inf Sci, 2009, 52: 329-337 CrossRef Google Scholar

[2] Kuang L, Zheng B J, Li D Y, et al. A fractal and scale-free model of complex networks with hub attraction behaviors. Sci China Inf Sci, 2015, 58: 012111. Google Scholar

[3] Wittenbrink C M. IFS fractal interpolation for 2D and 3D visualization. In: Proceedings of IEEE Visualation, Atlanta, 1995. 77--83. Google Scholar

[4] Zhao N. Construction and application of fractal interpolation surfaces. Visual Comput, 1996, 12: 132-146 CrossRef Google Scholar

[5] GuoFang T, Can Z, Nimann H. Scalable video object coding & QoS control for next generation space internet. Sci China Ser F-Inf Sci, 2008, 51: 599-608 CrossRef Google Scholar

[6] Bouboulis P, Dalla L, Kostaki-Kosta M. Construction of smooth fractal surfaces using Hermite fractal interpolation functions. Bull Greek Math Soc, 2007, 54: 179--196. Google Scholar

[7] Yun C-H, O H-C, Choi H-C. Construction of fractal surfaces by recurrent fractal interpolation curves. Chaos Solitons Fractals, 2014, 66: 136-143 CrossRef ADS arXiv Google Scholar

[8] Ruan H J, Xu Q. FRACTAL INTERPOLATION SURFACES ON RECTANGULAR GRIDS. Bull Aust Math Soc, 2015, 91: 435-446 CrossRef Google Scholar

[9] Chand A K B, Vijender N. Positive blending Hermite rational cubic spline fractal interpolation surfaces. Calcolo, 2015, 52: 1-24 CrossRef Google Scholar

Copyright 2019 Science China Press Co., Ltd. 《中国科学》杂志社有限责任公司 版权所有

京ICP备18024590号-1